A characterization of 𝔸 2 / a
Compositio Mathematica, Volume 87 (1993) no. 3, p. 241-267
@article{CM_1993__87_3_241_0,
     author = {Koras, Mariusz},
     title = {A characterization of $\mathbb {A}^2 / \mathbb {Z}\_a$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {3},
     year = {1993},
     pages = {241-267},
     zbl = {0807.14025},
     mrnumber = {1227447},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__87_3_241_0}
}
Koras, Mariusz. A characterization of $\mathbb {A}^2 / \mathbb {Z}_a$. Compositio Mathematica, Volume 87 (1993) no. 3, pp. 241-267. http://www.numdam.org/item/CM_1993__87_3_241_0/

1 Barth, W., Peters, C., Van De Ven, A., Compact Complex Surfaces, Springer, Heidelberg 1984. | MR 749574 | Zbl 0718.14023

2 Bialynicki-Birula, A., Some theorems on actions of algebraic groups, Ann. Math. 98 (1973). | MR 366940 | Zbl 0275.14007

3 Fujita, T., On the topology of non-complete algebraic surfaces. J. Fac. Sci. Univ. of Tokyo, Sec. IA, vol. 29, 3 (1982), 503-566. | MR 687591 | Zbl 0513.14018

4 Kawamata, Y., On the classification of non-complete algebraic surfaces, Lecture Notes in Mathematics, 732, Springer, (1979). | Zbl 0407.14012

5 Kawamata, Y., Addition formula of logarithmic Kodaira dimension Alg. Geometry, Kyoto, Kinokuniya (1978).

6 Koras, M. and Russell, K.P., On linearizing "good" C*-actions on C3, Can. Math. Soc. Conference Proceedings, vol. 10, 93-102, 1989. | Zbl 0687.14037

7 Miyanishi, M. and Tsunoda, S., Open algebraic surfaces with Kodaira dimension - ∞ and logarithmic del Pezzo surfaces of rank 1, Proc. AMS Summer Institute, Brunswick, 1985. | Zbl 0643.14021

8 Miyanishi, M. and Sugie, T., Affine surfaces containing cylinder-like open sets, J. Math. Kyoto Univ. 20 (1980). | MR 564667 | Zbl 0445.14017

9 Mumford, D., The topology of normal singularities of an algebraic surface and a criterion for simplicity, Publ. Math. I.H.E.S. no. 9 (1961). | Numdam | MR 153682 | Zbl 0108.16801

10 Tsunoda, S., Structure of open algebraic surfaces, I., J. Math. Kyoto Univ. 23 (1983). | MR 692732 | Zbl 0605.14034